# SDR SWAA2022042092198

- Difficulty date: April 7, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,394 hours, 34,614 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Worn
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

192DR OUTBD LATCH PAD ON WING TO BODY STRUCTURE IS WORN THROUGH STRUCTURE AND CRACKED RUB STRIP BELOW / [01] REMOVED 192DR SEAL AND SEAL RETAINER PER B737 SRM 57-0-13-2R-3 STEP 4.D.;[02] VERIFIED MATERIAL FOR -1 STRAP; -4 FILLER TO BE 7075-T6 CLAD .125' ATAG A82806 PER B737 SRM 57-10-13-2R-3 TABLE 201 AND 202;[03] VERIFIED ITEMS 1 AND 2;[04] VERIFIED ITEM 2 AS RII;[05] VERIFIED OUT OF LIMITS WITH 100% MATERIAL LOSS PER B737 SRM 57-10-13-1A-2;[06] REMOVED DAMAGED PORTION PER B737 SRM 57-10-13-2R-3 STEP 4.E.;[07] VERIFIED STEPS 5-6;[08] LOCATED AND DRILLED AND FABRICATED -1 STRAP AND -4 FILLER PER B737 SRM 57-10-13-2R-3 STEP 4.I. THRU 4.M.;[09] VERIFIED STEP 8. OK TO TREAT AND PRIME REPAIR PARTS.[20] INSTALLED NEW RUB STRIP AND SEAL AT 192DR OUTBD I/A/W SRM 51-40-02-OG-0;[21] RUB STRIP A TAG WN14803 AND SEAL A101850;[22] C/W;[23] VERIFIED STEPS 20 & 21
